# SDR DL72S980850

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561014
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD CHORD OF THE FS 620 FRAME WAS FOUND CORRODED APPROX 2 INCHES OUTBD OF S26R.  CORROSION WAS ON THE INBD CHORD ONLY.    REPAIRED PER ERA 331533-14.
